# SDR ZZDA2011362

- Difficulty date: April 3, 2011
- Submitted: April 7, 2011
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Tee Fitting
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE PYLON BRACKET "T" FITTING, CRACKED.  ACCOMPLISHED PYLON BRACKET "T" FITTING REPLACEMENT PER B717 SRM 51-40-02 AND 51-10-04 AND EA 17-54-02521A.
